MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG, X8000 LIGHT SOURCE; Light source, fiberoptic, routine

Stryker Endoscopy-San Jose PKG, X8000 LIGHT SOURCE; Light source, fiberoptic, routine
Catalog Number 0220200000
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hysteroscopic endometrial polypectomy combined with cervical polypectomy procedure under general anesthesia, the light source host unit of the laparoscopic system suddenly emitted an abnormal noise, followed by an interruption of light source output and complete loss of surgical field illumination, which directly compromised the ongoing surgical procedure.The surgical team immediately suspended the procedure and replaced the light source with a backup unit, restoring the surgical field illumination and allowing the surgery to proceed.The patient's vital signs remained stable throughout, and no adverse patient outcome was observed.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG, X8000 LIGHT SOURCE
Common Device Name
Light source, fiberoptic, routine
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50897974
Report Number0002936485-2026-01099
Device Sequence Number6001060
Product Code FCW
UDI-Device Identifier07613327051360
UDI-Public07613327051360
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220200000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown